MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D9X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D9X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23410930S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "an advanced screw 35mm was inserted into the most proximal oblique hole, and the counter boring drill manual was performed as per the procedure manual.However, since the screw did not advance smoothly, it was replaced with a different size screw, which allowed successful insertion.".

Brand Name
T2 ALPHA TIBIA - TIBIAL NAIL D9X300MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24653742
Report Number0008031020-2026-00433
Device Sequence Number17664296
Product Code HSB
UDI-Device Identifier07613327290875
UDI-Public(01)07613327290875(11)250311(17)350228(10)K10DA3B
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23410930S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown